# SDR CA030922003

- Difficulty date: September 18, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,270 hours
- Engine: Ge CF343A1
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8220044001
- Part serial: 256
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON AUTOPILOT DISCONNECT ON APPROACH ELEVATORS WERE STUCK AND HAD TO OVERPOWER TO REGAIN CONTROL.FLT DID NOT ENTER ANY VISIBLE MOISTURE DURING FLT.  A/C LANDED NORMALLY. PANEL REPLACED (FCP)AS PER AMM 22-11-07-400-801 AND ALL OPERATES NORMALLY.
